# SDR IPXA2014030382103

- Difficulty date: February 17, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 51,953 hours, 8,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, CENTER WING UPPER SKIN CORRODED NEAR BS 1227, RBL 36 ABOVE STRINGER 15.  REPAIRED SKIN PANEL IAW EA 011-5730-01-AS111 IR AND EO 730-53574-A.
